# SDR S5M2004F00000

- Difficulty date: April 27, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N3671S
- Make and model: Beech A36TC
- Aircraft serial: EA95
- Engine: Cont TSIO520*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: ADV212CW
- Part serial: 2120001903
- Condition: Failed
- Location: Vacuum System
- Part time: 346 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT WAS FLYING IN CLEAR WEATHER.  SUDDENLY HE LOST ALL INSTRUMENT AIR PRESSURE.  THIS IS A DUAL PUMP AND BOTH PUMPS FAILED AT THE SAME TIME.  WHEN PUMP WAS REMOVED, THE DRIVE SHAFT COULD BE PULLED OUT OF THE PUMP ABOUT 2 INCHES.  WHEN SPOKE WITH THE MFG PRIOR TO PURCHASING THIS SYSTEM, WERE TOLD THAT IT WAS NOT POSSIBLE FOR BOTH PUMPS TO FAIL AT THE SAME TIME.  HAD THE PLANE BEEN IN IFR CONDITIONS, WOULD HAVE LOST HIS GYROS.  (SO17200410222)
